# SDR JIKA2017122201

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 26,726 hours, 11,719 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT HAD LEVELED OFF AFTER DEPARTURE FROM KDFW WHEN THE RIGHT HYDRAULIC LOW PRESSURE ANNUNCIATOR ILLUMINATED. THE PILOT FOLLOWING EMERGENCY PROCEDURES NOTIFIED ATC AND DECLARED AN EMERGENCY, THEN LANDED BACK IN KDFW WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT HYDRAULIC SYSTEM FOR OBVIOUS LEAKS AND NONE WERE NOTED AND THE QUANTITY LEVEL WAS OKAY. MAINTENANCE DEFERRED THE RIGHT LOW HYDRAULIC PRESSURE ANNUNCIATOR IN ACCORDANCE WITH THE MINIMUM EQUIPMENT LIST PROCEDURES AFTER VERIFYING THE RIGHT SYSTEM WAS IN FACT PRESSURIZING. THE HYDRAULIC PRESSURE SWITCH HAS BEEN PLACED ON ORDER AND SUPPLEMENTAL REPORT WILL HAVE TO BE FILED.
